The death of a 13-year-old Michigan boy in his sleep, three days after he took his second dose Pfizer vaccine, research the US Centers for Disease Control and Prevention (CDC).
Jacob Clynick – who was due to go to high school in the fall – received the second dose of the Pfizer vaccine in Michigan on June 13, according to his uncle in the Detroit Free Press.
Jacob was healthy and did not have any underlying disease, according to US media reports. The side effects it had from vaccine were the same as most people have: fatigue and fever.
On June 15, two nights after the second dose, the boy complained of a stomach ache before going to bed. He never woke up…
“He died overnight at home,” said Tammy Burages’ aunt.
The CDC investigation into the case has been confirmed by the state Department of Health, according to the NY Post. An autopsy has been performed, but the cause of death of the 13-year-old has not yet been determined.
“The search for a link between death and vaccination is now at the federal level at the CDC,” said Saginaw County Medical Examiner.
Jacob’s death was reported about a month afterThe CDC has acknowledged that there are “relatively few” reports of myocarditis between adolescents and young adults getting the vaccine.
The American Academy of Pediatrics agreed, citing an “extremely rare side effect” and adding that most cases were not serious and people came back without treatment.
For its part, the boy’s family is asking for a definitive answer as to whether the vaccine is completely safe for children.